# SDR USAA2013040100023

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,611 hours, 22,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L DOOR DIFFICULT TO CLOSE.  MAINTENANCE LUBED AND OPS CHECKED 1L DOOR SEVERAL TIMES AS REQUIRED.  OPS CHECK GOOD.
